RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1961, Volume 55(97), Number 1, Pages 35–100 (Mi msb4752)  

This article is cited in 26 scientific papers (total in 26 papers)

Measures on topological spaces

V. S. Varadarajan


Full text: PDF file (7751 kB)

Bibliographic databases:
Received: 31.10.1960

Citation: V. S. Varadarajan, “Measures on topological spaces”, Mat. Sb. (N.S.), 55(97):1 (1961), 35–100

Citation in format AMSBIB
\Bibitem{Var61}
\by V.~S.~Varadarajan
\paper Measures on topological spaces
\jour Mat. Sb. (N.S.)
\yr 1961
\vol 55(97)
\issue 1
\pages 35--100
\mathnet{http://mi.mathnet.ru/msb4752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148838}
\zmath{https://zbmath.org/?q=an:0152.04202}


Linking options:
  • http://mi.mathnet.ru/eng/msb4752
  • http://mi.mathnet.ru/eng/msb/v97/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Evstigneev, “Bicompactness and measure”, Funct. Anal. Appl., 4:3 (1970), 213–220  mathnet  crossref  mathscinet  zmath
    2. A. A. Borovkov, “The convergence of tributions of functionals on stochastic processes”, Russian Math. Surveys, 27:1 (1972), 1–42  mathnet  crossref  mathscinet  zmath
    3. A. A. Borovkov, “Convergence of measures and random processes”, Russian Math. Surveys, 31:2 (1976), 1–69  mathnet  crossref  mathscinet  zmath
    4. F. Terpe, J. Flachsmeyer, “Some applications of the theory of compactifications of topological spaces and measure theory”, Russian Math. Surveys, 32:5 (1977), 133–171  mathnet  crossref  mathscinet  zmath
    5. V. G. Evstigneev, “On the distribution of compact $Q$-extensions”, Russian Math. Surveys, 33:5 (1978), 183–184  mathnet  crossref  mathscinet  zmath
    6. A. P. Shostak, “Two decades of fuzzy topology: basic ideas, notions, and results”, Russian Math. Surveys, 44:6 (1989), 125–186  mathnet  crossref  mathscinet  zmath  adsnasa
    7. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    8. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. T. O. Banakh, T. N. Radul, “Topology of spaces of probability measures”, Sb. Math., 188:7 (1997), 973–995  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. B. Piunovskiy, “Controlled random sequences: methods of convex analysis and problems with functional constraints”, Russian Math. Surveys, 53:6 (1998), 1233–1293  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. V. V. Fedorchuk, “Topological completeness of spaces of measures”, Izv. Math., 63:4 (1999), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. E. G. Belov, “Lebegovo prodolzhenie $T$-additivnykh mer 5”, Vestnik ChelGU, 1999, no. 5, 5–11  mathnet
    13. Yu. V. Sadovnichii, “Lifting the functors $U_\tau$ and $U_R$ to the categories of bounded metric spaces and uniform spaces”, Sb. Math., 191:11 (2000), 1667–1691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. I”, Siberian Adv. Math., 13:1 (2003), 87–125  mathnet  mathscinet  zmath
    15. V. P. Fedorova, “The Stone–Weierstrass Theorem and Spaces of Measures”, Math. Notes, 72:3 (2002), 417–427  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. Yu. V. Sadovnichii, “On soft mappings of the unit ball of Borel measures”, J. Math. Sci., 136:5 (2006), 4156–4165  mathnet  crossref  mathscinet  zmath  elib  elib
    17. A. I. Zhdanok, “Gamma-compactification of measurable spaces”, Siberian Math. J., 44:3 (2003), 463–476  mathnet  crossref  mathscinet  zmath  isi
    18. Banakh, T, “On spaces of sigma-additive probability measures”, Topology and Its Applications, 133:2 (2003), 139  crossref  mathscinet  zmath  isi
    19. V. Zh. Sakbaev, “Averaging of quantum dynamical semigroups”, Theoret. and Math. Phys., 164:3 (2010), 1215–1221  mathnet  crossref  crossref  adsnasa  isi
    20. Nykyforchyn O., Repovs D., “Inclusion hyperspaces and capacities on Tychonoff spaces: Functors and monads”, Topology and Its Applications, 157:15 (2010), 2421–2434  crossref  mathscinet  zmath  isi
    21. Sakbaev V.Zh., “Stochastic Properties of Degenerated Quantum Systems”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 13:1 (2010), 65–85  crossref  mathscinet  zmath  isi
    22. V. Zh. Sakbaev, “O dinamike mnozhestva sostoyanii kvantovoi sistemy s vyrozhdennym gamiltonianom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 200–220  mathnet  crossref
    23. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  isi
    24. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    25. G. G. Amosov, V. Zh. Sakbaev, “On Analogs of Spectral Decomposition of a Quantum State”, Math. Notes, 93:3 (2013), 351–359  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    26. V. Sakbaev, “On dynamical properties of a one-parameter family of transformations arising in averaging of semigroups”, Journal of Mathematical Sciences, 202:6 (2014), 869–886  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:1154
    Full text:718
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021